Some unlikely intersections beyond André-Oort

Habegger, Philipp and Pila, Jonathan. (2012) Some unlikely intersections beyond André-Oort. Compositio Mathematica, 148 (1). pp. 1-27.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/51748/

Downloads: Statistics Overview


According to the André–Oort conjecture, an algebraic curve in Y (1)n that is not equal to a special subvariety contains only finitely many points which correspond to ann-tuple of elliptic curves with complex multiplication. Pink’s conjecture generalizes the André–Oort conjecture to the extent that if the curve is not contained in a special subvariety of positive codimension, then it is expected to meet the union of all special subvarieties of codimension two in only finitely many points. We prove this for a large class of curves in Y (1)n. When restricting to special subvarieties of codimension two that are not strongly special we obtain finiteness for all curves defined over Q. Finally, we formulate and prove a variant of the Mordell–Lang conjecture for subvarieties of Y (1)n.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Cambridge University Press
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:23 Jan 2018 08:53
Deposited On:23 Jan 2018 08:53

Repository Staff Only: item control page